H-infinity fuzzy state-feedback control design for nonlinear systems with D-stability constraints: an LMI approach
Assawinchaichote, Wudhichai and Nguang, Sing Kiong and Shi, Peng and Boukas, El-Kebir (2008) H-infinity fuzzy state-feedback control design for nonlinear systems with D-stability constraints: an LMI approach. Mathematics and Computers in Simulation, 78 (4). pp. 514-531. ISSN 0378-4754Full text for this resource is not available from the Research Repository.
This paper considers the problem of designing an H∞ fuzzy controller for a class of nonlinear systems with pole placement constraints. Based on an LMI approach, we develop a state-feedback controller that guarantees the -gain of the mapping from the exogenous input noise to the regulated output is less than some prescribed value and the closed-loop system is -stable. Numerical examples are provided to illustrate the design developed in this paper.
|Uncontrolled Keywords:||ResPubID18746, fuzzy control, Takagi–Sugeno (TS) fuzzy model, linear matrix inequalities (LMIs, pole placement|
|Subjects:||FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
|Date Deposited:||17 Jun 2011 04:57|
|Last Modified:||01 May 2012 02:27|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||27 - View on Scopus|
Repository staff only